# SDR DL72W982335

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT                            NRC 81, CORROSION ON FLOORBEAM STA 1050 AT RBL 33.  REPAIRED PER M/M 53-20-11 FIG 804A RBL 33 TO RBL 19.
